# SDR SWIA200312633

- Difficulty date: November 28, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 6,201 hours, 4,747 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: DL2428M4
- Part serial: 1594
- Condition: Malfunctioned
- Location: Pitch Feel
- Part time: 6,141 hours, 4,711 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL MOVEMENT IS MUCH HEAVIER THAN NORMAL (PITCH).  REPLACED CO-PILOT'S PITCH FEEL LINEAR ACTUATOR  IAW CRJ MM 27-31-23.  OPS CHECKS GOOD.
